Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Relative rigidity, quasiconvexity and $C$–complexes

Mahan Mj

Algebraic & Geometric Topology 8 (2008) 1691–1716
Bibliography
1 J Behrstock, C Drutu, L Mosher, Thick metric spaces, relative hyperbolicity, and quasi-isometric rigidity (2005) arXiv:math.GT/0512592
2 G Besson, G Courtois, S Gallot, A real Schwarz lemma and some applications, Rend. Mat. Appl. $(7)$ 18 (1998) 381 MR1659814
3 B H Bowditch, Relatively hyperbolic groups, preprint, Southampton (1997)
4 B H Bowditch, A topological characterisation of hyperbolic groups, J. Amer. Math. Soc. 11 (1998) 643 MR1602069
5 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
6 A Eskin, B Farb, Quasi-flats and rigidity in higher rank symmetric spaces, J. Amer. Math. Soc. 10 (1997) 653 MR1434399
7 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
8 B Farb, L Mosher, A rigidity theorem for the solvable Baumslag–Solitar groups, Invent. Math. 131 (1998) 419 MR1608595
9 B Farb, L Mosher, Quasi-isometric rigidity for the solvable Baumslag-Solitar groups. II, Invent. Math. 137 (1999) 613 MR1709862
10 B Farb, L Mosher, Quasi-isometric rigidity for the solvable Baumslag-Solitar groups. II, Invent. Math. 137 (1999) 613 MR1709862
11 B Farb, L Mosher, On the asymptotic geometry of abelian-by-cyclic groups, Acta Math. 184 (2000) 145
12 É Ghys, P de la Harpe, editors, Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Mathematics 83, Birkhäuser (1990) MR1086648
13 R Gitik, M Mitra, E Rips, M Sageev, Widths of subgroups, Trans. Amer. Math. Soc. 350 (1998) 321 MR1389776
14 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
15 G C Hruska, B Kleiner, Hadamard spaces with isolated flats, Geom. Topol. 9 (2005) 1501 MR2175151
16 G C Hruska, D T Wise, Packing Subgroups in Relatively Hyperbolic Groups (2006) arXiv:math.GR/0609369
17 M Kapovich, B Leeb, Quasi-isometries preserve the geometric decomposition of Haken manifolds, Invent. Math. 128 (1997) 393 MR1440310
18 M Kapovich, B Leeb, Quasi-isometries preserve the geometric decomposition of Haken manifolds, Invent. Math. 128 (1997) 393 MR1440310
19 F Luo, Automorphisms of the complex of curves, Topology 39 (2000) 283 MR1722024
20 M Mitra, Cannon–Thurston maps for trees of hyperbolic metric spaces, J. Differential Geom. 48 (1998) 135 MR1622603
21 M Mitra, Height in splittings of hyperbolic groups, Proc. Indian Acad. Sci. Math. Sci. 114 (2004) 39 MR2040599
22 M Mj, Cannon–Thurston Maps, i-bounded Geometry and a Theorem of McMullen (2005) arXiv:math.GT/0511041
23 L Mosher, M Sageev, K Whyte, Quasi-actions on trees II. Finite depth Bass–Serre trees (2004) arXiv:math.GR/0405237
24 G D Mostow, Strong rigidity of locally symmetric spaces, Princeton University Press (1973) MR0385004
25 G D Mostow, Strong rigidity of locally symmetric spaces, Annals of Mathematics Studies 78, Princeton University Press (1973) MR0385004
26 G A Niblo, L D Reeves, Coxeter groups act on $\mathrm{CAT}(0)$ cube complexes, J. Group Theory 6 (2003) 399 MR1983376
27 F Paulin, Un groupe hyperbolique est déterminé par son bord, J. London Math. Soc. $(2)$ 54 (1996) 50 MR1395067
28 J Roe, Index theory, coarse geometry, and topology of manifolds, CBMS Regional Conference Series in Mathematics 90, Published for the Conference Board of the Mathematical Sciences, Washington, DC (1996) MR1399087
29 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. $(3)$ 71 (1995) 585 MR1347406
30 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. $(3)$ 71 (1995) 585 MR1347406
31 H Short, Quasiconvexity and a theorem of Howson's, from: "Group theory from a geometrical viewpoint, Trieste (1990)" (editors É Ghys, A Haefliger, A Verjovsky), World Scientific (1991) MR1170362